# SDR DALA2018021600991

- Difficulty date: February 16, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 46,198 hours, 24,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR SUPPORT, FRAME 67+16, AND + Y1162.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, 51-42-11, AND  DRAWING D53472780.
